# SDR MUIA20160824001

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N208EE
- Make and model: Cessna 208B
- Aircraft serial: 208B1213
- Aircraft time: 5,069 hours, 4,892 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Unserviceable
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED BRAKE FAILURE AND WAS TOWED BACK TO HANGAR.  MAINTENANCE PERFORMED VISUAL INSPECTION OF BRAKE SYS AND FOUND NO LEAKS OR OBVIOUS MECHANICAL DEFECTS. REPLACED LT BRAKE AT WHEEL WITH SERVICEABLE UNIT AND REPLACED LT MLG BRAKE LININGS AS A PRECAUTIONARY MEASURE.  PERFORMED OPS AND TAXI CHECKS WITH NO ABNORMALITIES.
